1Attouch H.. Variational Convergence for Functions and Operators (New York: Pitman, 1984).
2Barles G. and Perthame B.. Exit time problems in optimal control and the vanishing viscosity method. SIAM J. Control Optim. 26 (1988), 1133–1148.
3Bensoussan A.. Methodes de Perturbations en Contrôle Optimal (to appear).
4Bensoussan A., Boccardo L. and Murat F.. Homogenization of elliptic equations with principal part not in divergence form and Hamiltonian with quadratic growth. Comm. Pure Appl. Math. 39 (1986), 769–805.
5Bensoussan A., Lions J. L. and Papanicolaou G.. Asymptotic Analysis for Periodic Structures (Amsterdam: North Holland, 1978).
6Boccardo L. and Murat F.. Homogenisation de problemes quasi-linearies. In Studio di Problemi-Limite delta Analisi Funzionale, 13–51 (Bologna: Pitagora Editrice, 1982).
7Crandall M. G. and Lions P. L.. Viscosity solutions of Hamilton-Jacobi equations. Trans. Amer. Math. Soc. 277 (1983), 1–42.
8Crandall M. G. and Sougandis P. E.. Developments in the theory of nonlinear first order partial differential equations. In Proc. International Sym. on Diff. Eq. (Amsterdam: North Holland, 1984).
9Evans L. C.. A convergence theorem for solutions of nonlinear second order elliptic equations. Indiana Univ. Math. J. 27 (1978), 875–887.
10Evans L. C.. Nonlinear semigroup theory and viscosity solutions of Hamilton-Jacobi PDE. In Nonlinear Semigroups, Partial Differential Equations and Attractors, eds. Gill T. L. and Zachary W. W., Lecture Notes in Mathematics 1248 (Berlin: Springer, 1987).
11Evans L. C. and Lions P. L., (to appear).
12Fusco N. and Moscariello. On homogenization of quasilinear divergence structure operators. Ann. Mat. Pura Appl. 146 (1987), 1–13.
13Gantmacher F. R.. The Theory of Matrices Vol. II (New York: Chelsea, 1960).
14Gilbarg D. and Trudinger N. S.. Elliptic Partial Differential Equations of Second Order, 2nd edn (Berlin: Springer, 1983).
15Ishii H.. A boundary value problem of the Dirichlet type for Hamilton-Jacobi equations (to appear).
16Ishii H.. On uniqueness and existence of viscosity solutions of fully nonlinear second order elliptic PDE's (to appear).
17Jensen R.. The maximum principle for viscosity solutions of fully nonlinear second order partial differential equations. Arch. Rational Mech. Anal. 101 (1988), 1–27.
18Kushner H.. Approximation and Weak Convergence Methods for Random Processes. (Cambridge: MIT Press, 1984).
19Lions P. L.. Generalized Solutions of Hamilton-Jacobi Equations (Boston: Pitman, 1982).
20Lions P. L., Papanicolaou G. and Varadhan S. R. S.. Homogenization of Hamilton-Jacobi equations (preprint).
21Papanicolaou G. and Varadhan S. R. S.. A limit theorem with strong mixing in Banach space and two applications to stochastic differential equations. Comm. Pure Appl. Math. 26 (1973), 497–524.
22Pinsky M.. Differential equations with a small parameter and the central limit theorem for functions denned on a finite Markov chain. Z. Wahrsch. Verw. Gebiete 9 (1968), 101–111.
23Tartar L.. Cours Peccot, Collège de France, February, 1977.